# SDR DL72S030304

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 59,734 hours, 39,819 cycles
- Engine: Pwa JT8D17A
- Engine time: 76,535 hours, 59,948 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nr 3 Engine T/R
- Part time: 76,535 hours, 59,948 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O AT APPROX 80 KTS NR 3 REVERSER LIGHT CAME ON.  T/O ABORTED.  ADJUSTED PROX SWITCH.
